# SDR P5CA202002198048

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 491B1313100007
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - INNER SURFACE, NO. 2 ENG R/H T/R INTERIOR REAR UPPER WEAR STRIP. TOTAL = 4EA.( REMOVE DAMAGED PARTS IAW SRM 51-40-02 REV. 76. INSTALL NEW PARTS IAW SRM 51-40-02 REV. 76 AND MRAS IPC 78-32-22 FIG. 7 SH6 REV. 83. JOB COMPLETED AND CONDITION CHECK SATISFIED.  )
